It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Tazorac?
Oct 1, 2001
Errr...

That's sad. My derm just put me on TAZORAC. I've been on Differin, Retin-A micro, Benzamycin, Clydamycin, Erythromycin, Accutane -- and other small meds, fading cream, ect. All with no luck, though Retin-a helped a little bit after 3 months, wasn't any good in general. The last med I was on was Accutane, broke me out bad. After getting off of it, my skin cleared up drasticly. Still had acne, but it was the clearest I had seen it in a while. Now I'm on Tazorac. My skin has broken back out again, slightly. Very dry, and is peeling on the shin a bit. I'm going to wait until my next derm app. Oct 10 (I've been on the med for about 2 weeks I think) and see what's what. Then I'll decide if I'll keep using it.

If I don't, I'm going to use MURAD. Not his creams, but the supplement pills. Heard they work pretty good. I figure if I stop using the medicine and let my skin get to being pretty good again, then start taking the MURAD suppl., I could have some sort of clear skin. Maybe not 100%, but close.

Anyways, just thought I give my odd two cents.





All times are GMT -7. The time now is 07:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!